JournalscmhVol. 86, No. 4pp. 967–984

Prescription de la multiplicité des valeurs propres du laplacien de Hodge–de Rham

  • Pierre Jammes

    Université Nice - Sophia Antipolis, France
Prescription de la multiplicité des valeurs propres du laplacien de Hodge–de Rham cover
Download PDF

Abstract

On any compact manifold of dimension greater than 6, we prescribe the volume and any finite part of the spectrum of the Hodge Laplacian acting on pp-form for 1p<n21\leq p<\frac n2. In particular, we prescribe the multiplicity of the first eigenvalues.

Cite this article

Pierre Jammes, Prescription de la multiplicité des valeurs propres du laplacien de Hodge–de Rham. Comment. Math. Helv. 86 (2011), no. 4, pp. 967–984

DOI 10.4171/CMH/245